# SDR DALA2015111606971

- Difficulty date: November 15, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 38,801 hours, 25,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER PAN HAS CORROSION ON FWD SPLICE DOUBLER, LOWER LEG.   R & R LOWER SPLICE ANGLE.  ALL WORK PERFORMED AND COMPLETED SRM 53-20-15, REPAIR 7.
